# SDR R61A201508020535

- Difficulty date: August 2, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000228
- Aircraft time: 19,182 hours, 15,062 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17003296007
- Condition: Damaged
- Location: Frames 2-4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6L DAMAGED BETWEEN FRAMES 2 &4 DUE TO BIRD STRIKE.  MAINTENANCE R & R STR 6L IAW SRM 51-40-02, 51-41-02, 51-43-04, SEE C1-C2 FOR WORK DETAILS FCBS 53-10-00-006 NO CHANGE TO INSPECTION CYCLE REF NRWC VP-030073-2015/13 FOR EWIS, N/R 26 FOR FINAL INSPECTION PN 170-03296-007 STR.
